# SDR ASAA2018113097157

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 40,687 hours, 12,247 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 2118966222
- Part serial: 50F0432
- Condition: Failed
- Location: Apu
- Part time: 63,636 hours, 24,584 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTS NO DUCT PRESSURE FROM APU BLEED. GROUNDED - YES. REMOVED AND REPLACED APU ECU. PERFORMED APU START AND BITE TEST; BOTH GOOD. NO FAULTS. DUCT PRESSURES FROM APU BLEED GOOD. REF  B737-800 AMM 49-61-12.
